MathSciNet Relay Station
MathSciNet bibliographic data
MR2186350 47B38 (46E15 46J15 47B07 47B33)
Lefèvre, P. Some characterizations of weakly compact operators in $H\sp \infty$ and on the disk algebra. Application to composition operators. J. Operator Theory 54 (2005), no. 2, 229–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement